RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 6, Pages 1266–1269 (Mi dan25160)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Integral transformations connected with line complexes in a complex affine space

I. M. Gel'fand, M. I. Graev


Full text: PDF file (528 kB)

Bibliographic databases:
Received: 08.03.1961

Citation: I. M. Gel'fand, M. I. Graev, “Integral transformations connected with line complexes in a complex affine space”, Dokl. Akad. Nauk SSSR, 138:6 (1961), 1266–1269

Citation in format AMSBIB
\Bibitem{GelGra61}
\by I.~M.~Gel'fand, M.~I.~Graev
\paper Integral transformations connected with line complexes in a complex affine space
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 6
\pages 1266--1269
\mathnet{http://mi.mathnet.ru/dan25160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0137089}
\zmath{https://zbmath.org/?q=an:0109.15101}


Linking options:
  • http://mi.mathnet.ru/eng/dan25160
  • http://mi.mathnet.ru/eng/dan/v138/i6/p1266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Gel'fand, M. I. Graev, “Admissible $n$-dimensional complexes of curves in $\mathbb{R}^n$”, Funct. Anal. Appl., 14:4 (1980), 274–281  mathnet  crossref  mathscinet  zmath  isi
    2. K. Maius, “Integral geometry on linear complexes of lines”, Funct. Anal. Appl., 16:3 (1982), 221–223  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:76
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020